MAUDE Adverse Event Report: B. BRAUN AVITUM ITALY S.P.A PINNACLE®; CONTAINER, I.V.

B. BRAUN AVITUM ITALY S.P.A PINNACLE®; CONTAINER, I.V.
Catalog Number 2112348
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: foreign matter was found in the fluid path.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) unused bag was returned without original packaging after a complaint of visible mobile particulate matter.Visual inspection confirmed particulate matter within the bag.The bag was filled with saline and the fluid was filtered, confirming mobile particulate matter in the fluid path.Ftir analysis identified the particulate matter as ethylene/vinyl acetate (eva).As a result, the defect was confirmed.A review of the device history record (dhr) database was performed for the reported lot number, and no abnormalities or non-conformances were noted during the process or final product inspection.The retained sample corresponding to the reported lot number were examined.No deviations were observed.An approved quality project was opened in accordance with the internal quality system to ensure appropriate assessment, documentation, and follow through.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
PINNACLE®
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
B. BRAUN AVITUM ITALY S.P.A
via xxv luglio 11
mirandola 41037
IT  41037
Manufacturer (Section G)
B. BRAUN AVITUM ITALY S.P.A
via xxv luglio 11
mirandola 41037
IT   41037
Manufacturer Contact
elena reifenstein
901 marcon blvd
allentown, PA 18109
4847197287
MDR Report Key24675106
Report Number9681240-2026-00004
Device Sequence Number10285579
Product Code KPE
UDI-Device Identifier04046964200670
UDI-Public(01)04046964200670(11)250701(17)280629(10)25G24
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K041415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2112348
Device Lot Number25G24
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown